American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35L50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Alessandro Morando, Yuri Trakhinin and Paola Trebeschi. Well-posedness of the linearized plasma-vacuum interface problem in ideal incompressible MHD. Quart. Appl. Math.
Abstract, references, and article information
View Article: PDF

[2] Cleopatra Christoforou and Laura V. Spinolo. Boundary layers for self-similar viscous approximations of nonlinear hyperbolic systems. Quart. Appl. Math. 71 (2013) 433-453.
Abstract, references, and article information
View Article: PDF

[3] Shi Jin, Jian-guo Liu and Li Wang. A domain decomposition method for semilinear hyperbolic systems with two-scale relaxations. Math. Comp. 82 (2013) 749-779.
Abstract, references, and article information   
View Article: PDF

[4] Manoj Pandey and V. D. Sharma. Kinematics of a shock wave of arbitrary strength in a non-ideal gas. Quart. Appl. Math. 67 (2009) 401-418. MR 2547633.
Abstract, references, and article information
View Article: PDF

[5] Mei Zhang and Changjiang Zhu. Global existence of solutions to a hyperbolic-parabolic system. Proc. Amer. Math. Soc. 135 (2007) 1017-1027. MR 2262902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] F. Rousset. Stability of small amplitude boundary layers for mixed hyperbolic-parabolic systems. Trans. Amer. Math. Soc. 355 (2003) 2991-3008. MR 1975409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Denis Serre. La transition vers l'instabilité pour les ondes de choc multi-dimensionnelles. Trans. Amer. Math. Soc. 353 (2001) 5071-5093. MR 1852095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Xiaobing Feng. Absorbing boundary conditions for electromagnetic wave propagation . Math. Comp. 68 (1999) 145-168. MR 1613707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] R. A. Nicolaides and D.-Q. Wang. Convergence analysis of a covolume scheme for Maxwell's equations in three dimensions. Math. Comp. 67 (1998) 947-963. MR 1474654.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hermano Frid. Measure-Valued Solutions to Initial-Boundary Value Problems for Certain Systems of Conservation Laws: Existence and Dynamics. Trans. Amer. Math. Soc. 348 (1996) 51-76. MR 1321574.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jeffrey Rauch. Symmetric positive systems with boundary characteristic of constant multiplicity . Trans. Amer. Math. Soc. 291 (1985) 167-187. MR 797053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Max D. Gunzburger and Robert J. Plemmons. Energy-conserving norms for the solution of hyperbolic systems of partial differential equations . Math. Comp. 33 (1979) 1-10. MR 514807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Stanley Osher. An ill-posed problem for a strictly hyperbolic equation in two unknowns near a corner. Bull. Amer. Math. Soc. 80 (1974) 705-708. MR 0338574.
Abstract, references, and article information   
View Article: PDF

[14] Stanley Osher. Initial-boundary value problems for hyperbolic systems in regions with corners. II . Trans. Amer. Math. Soc. 198 (1974) 155-175. MR 0352715.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Jeffrey B. Rauch and Frank J. Massey. Differentiability of solutions to hyperbolic initial-boundary value problems . Trans. Amer. Math. Soc. 189 (1974) 303-318. MR 0340832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Stanley Osher. An ill posed problem for a hyperbolic equation near a corner. Bull. Amer. Math. Soc. 79 (1973) 1043-1044. MR 0350211.
Abstract, references, and article information   
View Article: PDF

[17] Stanley Osher. Initial-boundary value problems for hyperbolic systems in regions with corners. I . Trans. Amer. Math. Soc. 176 (1973) 141-164. MR 0320539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Frank J. Massey. Abstract evolution equations and the mixed problem for symmetric hyperbolic systems . Trans. Amer. Math. Soc. 168 (1972) 165-188. MR 0298231.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Jeffrey Rauch. Kreiss' mixed problems with nonzero initial data. Bull. Amer. Math. Soc. 77 (1971) 1031-1033. MR 0284710.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 19 of 19 found      Go to page: 1